I am in recovery from drugs..i was taken off of adderal and put on strattera..ive been on it for two months and am having to take long naps everyday..i just feel very tired all the time..im thinking about not taking it anymore but am worried about going through some kind of withdrawals from it..i would just like to know what is best for me at this point
tiffanyhughes; You have just made it to the peek level of this medication where it should be a steady rate give it a little longer and normally the side effects well let up. Also you don't just stop this medication. You have to get help from the doctor to help with the withdrawals you must go off slowly over a longer period of time so you really don't want to do anything until you get the okay from your doctor. But with what you are going through this side effect could be good to help you Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2012 • 3 answers
Posted 21 Jul 2016 • 1 answer
Posted 7 Sep 2016 • 1 answerFAQ by Drugs.com
What if I am in recovery and I went to a Dr. and they gave me Adderall, this caused alot of problem?
Posted 4 Oct 2016 • 1 answer
Posted 13 Feb 2017 • 1 answer